# SDR 95ZZZW395

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1050
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON CABIN FLOORBEAM AT BS 1050 BLL 65.  REMOVED CORROSION PER SRM 51-10-6.  ALODINE AND PRIMED CUT OUT DAMAGED AREA PER SRM 51-40-4.  FABRICATED ANGLE REPAIR PER SRM 53-10-8, ANGLE SIZE 15 INCHES BY .8750 INCH BY 2 INCHES  7075-T6 0.50 AND 0.80.  TOTAL CYCLES 29235.
